ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Учет туннельных переходов в теории мономолекулярных реакций

Чплахян, Г. М. and Минасян, Дж. М. and Элоян, Г. А. and Петросян, К. К. (1997) Учет туннельных переходов в теории мономолекулярных реакций. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 32 (6). pp. 297-302. ISSN 0002-3035

[img]
Preview
PDF
Download (769Kb) | Preview
    Item Type: Article
    Additional Information: Թունելային անցումների հաշվառումը մոնոմոլեկուլյար ռեակցիաների տեսության մեջ: Account of tunnellings in theory of monomolecular reactions.
    Uncontrolled Keywords: Չփլախյան Հ. Մ., Մինասյան Դ. Մ., Էլոյան Գ. Ա., Պետրոսյան Կ. Կ., Chplakhian H. M., Minasian D. M., Eloyan G. A., Petrosian K. K.
    Subjects: Q Science > QC Physics > Chemical Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 11 Jul 2012 12:13
    Last Modified: 06 Mar 2014 12:57
    URI: http://physics.asj-oa.am/id/eprint/910

    Actions (login required)

    View Item